# SDR VTZA95008

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 91SE16
- Condition: Failed
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE-IAD - FLT 6548 - DURING APPROACH, HAD TO RECYCLE GEAR TO GET NOSE GEAR GREEN DOWNLOCK INDICATION.  ACFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NOSE DOWNLOCK MICROSWITCH.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.   (W)
